# SDR C2XA07IA206

- Difficulty date: September 14, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- Aircraft time: 13,700 hours, 11,414 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 8271013
- Part serial: 00012
- Condition: Defective
- Location: Cockpit
- Part time: 323 hours, 271 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2206, THE CREW REPORTED LANDING GEAR DOES NOT RETRACT PROPERLY, LANDING GEAR HANDLE SELECTED UP GEAR INDICATION 3 DOWN FOR 5 - 10 SEC THEN IN TRANSIT AND THEN GEAR UP.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR HANDLE, OPS CHECK GOOD REF EMB 145 MM 32-32-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
